# SDR AALA202201059521

- Difficulty date: January 4, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737*
- Aircraft serial: 33211
- Aircraft time: 34,984 hours, 14,436 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Fastener
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR HANDLE LOOSE. TIGHTENED LOOSE FASTENER ON DOOR HANDLE PER CM 25-46-96.
